MathSciNet Relay Station
MathSciNet bibliographic data
MR2150480 11J72 (11J61)
Banks, William D.; Luca, Florian; Shparlinski, Igor E. Irrationality of power series for various number theoretic functions. Manuscripta Math. 117 (2005), no. 2, 183–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement